| Catalog Number |
303327 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe safetyglide 1ml w/ndl 27x3/8 ib had leakage.The following information was provided by the initial reporter: material # 303327, batch # 100484f1.Verbatim: rcc received a complaint via email.Item description: safetyglide tb syr-needle, vndr item#: 303327, lot#: 100484f1, quantity: 1, uom: 100/bx, cmt: leaking, adtl.Cmts: exp - 04/30/28.
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) follow up report for correction.Lot number was incorrect in the initial mdr, correct lot number is 3100484.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
Investigation summary: 97 unused needles with syringe (material# 303327 batch # 3100484f) were received and analyzed by our quality team with the customer's complaint of leakage during use.The unused samples were tested by drawing saline solution and injecting it with resistance and there were no leaks in any of the 97 samples.The samples were then analyzed under high power microscope to search for abnormalities and no syringes presented with issues.The complaint could not be verified and the root cause remains unknown without the original affected samples.
Event or Problem Description
Samples.